MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES

ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES
Model Number 1000184
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during the procedure, a 20/30 priority pack indeflator was connected directly to a balloon hub and did not hold pressure when inflating.Another unspecified indeflator was used.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be replicated in a testing environment due to the condition of the returned device (needle was at the ¿vac¿ position).Device history record (dhr) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.It is possible that the connection port was not fully connected/tightened and/or the device being connected was compromised thus resulting in the reported leak difficulties; however this cannot be confirmed.Additionally, inadvertent mishandling during use and/or during shipment for return analysis possibly resulted in the noted needle at the ¿vac¿ position; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported/noted difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be replicated in a testing environment due to the condition of the returned device (needle was at the ¿vac¿ position).Production record and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified similar incidents from this lot.The investigation determined the reported difficulties appear to be a potential product quality issue.On oct 24th 2024, abbott vascular determined that a field action was required for specific lots of indeflator 20/30 product.The product associated with this complaint is from the impacted population.This action is being taken due to an increased potential for a leak in the indeflator under pressure or vacuum due to a gap in the hose snap fitting and o-rings from a specific supplier.

Brand Name
INDEFLATOR
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19896897
Report Number2024168-2024-09167
Device Sequence Number12480043
Product Code MAV
UDI-Device Identifier08717648013591
UDI-Public(01)08717648013591(17)241130(10)60418466
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number1000184
Device Catalogue Number1000184
Device Lot Number60418466
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/04/2024
10/24/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date09/25/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Patient SexUnknown